# SDR CALA2013092791512

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 76,796 hours, 28,955 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR STRIP COMING UP BY AFT GALLEY.  RESECURED STRIP.
